MAUDE Adverse Event Report: PULMONX CORPORATION ZEPHYR ENDOBRONCHIAL VALVE (EBV)

PULMONX CORPORATION ZEPHYR ENDOBRONCHIAL VALVE (EBV)
Model Number ZEPHYR VALVE 4.0-LP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, patient received valve placement and experienced a pneumothorax.Chest tube was placed on the same day.Investigation is ongoing.
 
Event or Problem Description
On (b)(6) 2026, patient received valve placement and experienced a pneumothorax.Chest tube was placed on the same day.Chest tube was removed (b)(6) 2026.Resolution date was recorded as 02/03/2026.

Brand Name
ZEPHYR ENDOBRONCHIAL VALVE (EBV)
Common Device Name
ENDOBRONCHIAL VALVE
Manufacturer (Section D)
PULMONX CORPORATION
700 chesapeake drive
redwood city 94063
Manufacturer Contact
700 chesapeake drive
redwood city, CA 94063
MDR Report Key24274079
Report Number3007797756-2026-00002
Device Sequence Number10658809
Product Code NJK
UDI-Device Identifier00811907030225
UDI-Public(01)00811907030225(10)507515V71(17)280220
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberZEPHYR VALVE 4.0-LP
Device Catalogue NumberEBV-TS-4.0-LP
Device Lot Number507515-V7.1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient SexUnknown